An Excision Theorem for Grothendieck Rings.

Tsit-Yuen Lam; Irving Reiner

Mathematische Zeitschrift (1970)

  • Volume: 115, page 153-164
  • ISSN: 0025-5874; 1432-1823

How to cite


Lam, Tsit-Yuen, and Reiner, Irving. "An Excision Theorem for Grothendieck Rings.." Mathematische Zeitschrift 115 (1970): 153-164. <>.

author = {Lam, Tsit-Yuen, Reiner, Irving},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {153-164},
title = {An Excision Theorem for Grothendieck Rings.},
url = {},
volume = {115},
year = {1970},

AU - Lam, Tsit-Yuen
AU - Reiner, Irving
TI - An Excision Theorem for Grothendieck Rings.
JO - Mathematische Zeitschrift
PY - 1970
VL - 115
SP - 153
EP - 164
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.